# SDR CALA2013050300262

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 70,657 hours, 7,361 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 339910021
- Part serial: 01898
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER T/O "ENG BLEED LT OFF EICAS" LT BLEED VALVE FUEL DUMP AND RETURNED TO EWR. REFER TO L/P 7351111 PARTS CHANGE AND OPS TEST.
